# SDR AALA202306026194

- Difficulty date: May 29, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 9,268 hours, 1,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Leaking
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTREMELY LOUD WHINE BETWEEN L2 AND R2 DOORS. UNIDENTIFIED LOCATION, FLOOR AND VIBRATION CENTER OF AIRCRAFT. EMERGENCY DECLARED; FLIGHT RETURNED TO MIA LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202305316194: MAINTENANCE FOUND R2 DOOR SCUFF PLATE LEAKING. REMOVED, CLEANED, RE-SEALED AND RE-INSTALLED R2 DOOR SCUFF PLATE PER AMM 53-08-01. LEAK CHECK OK ON GROUND. FUNCTIONAL CHECK FLIGHT CONFIRMED FIX.** (CLOSED)
